TITLE

Glibenclamide

PUB. DATE
October 2009
SOURCE
Reactions Weekly;10/24/2009, Issue 1275, p17
SOURCE TYPE
Periodical
DOC. TYPE
Case Study
ABSTRACT
The article describes the case of five patients who acquired tooth discoloration. The patients, who were suffering from KCNJ11 mutations and permanent neonatal diabetes, developed their respective conditions after switching to glibenclamide from insulin. One of the patients had plaque-like discoloration in her front teeth.
ACCESSION #
44863360

 

Related Articles

  • Glibenclamide.  // Reactions Weekly;11/3/2012, Issue 1426, p25 

    The article describes the case of an 81-year-old woman with type 2 diabetes mellitus who developed hypoglycaemia induced by glibenclamide therapy.

  • Glibenclamide.  // Reactions Weekly;5/4/2013, Issue 1451, p23 

    The article describes the case of a 59-year-old woman who developed hypoglycaemia leading to severe irreversible encephalopathy due to poisoning following treatment with a phytopharmacon preparation containing glibenclamide, and subsequently died.

  • Linezolid.  // Reactions Weekly;8/2/2008, Issue 1213, p24 

    The article describes the cases of four patients with tuberculosis who experienced alopecia, blood dyscrasias, tooth discolouration and/or peripheral neuropathy, while being treated with linezolid. It references a study by R. Condos et al, published in the July 2008 issue of "Chest." Patient 1...

  • Needles away. Boyce, Nell // New Scientist;06/12/99, Vol. 162 Issue 2190, p17 

    Focuses on a new insulin drug that may render daily injections obsolete. Side effects of traditional immunosuppressive drugs used to try and create healthy insulin-producing cells; How the infusion of islet cells coupled with the new antibody that blocks receptor CD145 in diabetic monkeys led...

  • Insulin.  // Reactions Weekly;10/24/2009, Issue 1275, p20 

    The article describes the case of six patients who acquired type 1 diabetes mellitus (T1DM) while undergoing treatment with insulin for type 2 diabetes mellitus (T2DM). The patients, four men and two women with an average age of 42.6 years, first developed insulin deficiency. One patient was...

  • Insulin.  // Reactions Weekly;6/27/2009, Issue 1258, p19 

    The article describes the case of a 19-year-old woman who developed gastroparesis with associated small intestinal bacterial overgrowth while being treated with SC insulin pump therapy for type 1 diabetes mellitus. It references a study by H. Partridge and D. Kerr, published in the...

  • Olanzapine.  // Reactions Weekly;2/1/2014, Issue 1486, p24 

    The article presents a case study of a 30-year-old man diagnosed with tooth discolouration developed while receiving olanzapine to treat his schizophrenia.

  • Glibenclamide/metformin.  // Reactions Weekly;4/23/2011, Issue 1348/1349, p20 

    The article describes the case of three women who acquired lactic acidosis due to metformin or a combination of the drug and glibenclamide. One of the patients, a 40-year-old woman, was seen to be mildly lethargic upon admission in the hospital. Another patient, a 57-year-old, died due to...

  • Doxycycline.  // Reactions Weekly;9/23/2006, Issue 1120, p10 

    This article presents a case study involving a female patient who developed tooth discoloration during treatment with oral doxycycline for acne. The patient also started receiving topical tretinoin cream. After a 10-week follow-up, the patient reported that she had stopped taking doxycyclin...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics